đźšš Free Worldwide Shipping on All Orders!Shop Now

Theraflu Multi-Symptom Severe Cold Green Tea and Honey Lemon Flavors
- Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
- Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
- Hot liquid provides a soothing effect
- Cold or flu medicine with delicious green tea infusions and honey lemon flavors
- Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor
- Cold or flu symptoms relief powder for adults and children 12 years of age and over
- Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
- HSA and FSA eligible item
$3.08
Original: $8.79
-65%Theraflu Multi-Symptom Severe Cold Green Tea and Honey Lemon Flavors—
$8.79
$3.08Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
- Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
- Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
- Hot liquid provides a soothing effect
- Cold or flu medicine with delicious green tea infusions and honey lemon flavors
- Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor
- Cold or flu symptoms relief powder for adults and children 12 years of age and over
- Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
- HSA and FSA eligible item












